# SDR CA131104018

- Difficulty date: October 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, THE NR 2 ENGINE HAD AN UNCOMMANDED AUTO-FEATHER. THE TAKEOFF WAS ABORTED AND THE ACFT RETURNED TO THE GATE SAFELY.  THE INVESTIGATION IS ONGOING.
